# SDR SWAA2022051206309

- Difficulty date: May 10, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N406WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27894
- Aircraft time: 70,563 hours, 41,928 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR ; EMERGENCY EXIT LIGHT LENS IS LOOSE. / [01] REPLACED L-1 DOOR; EMERGENCY EXIT LIGHT ASSEMBLY IAW AMM 33-51-01-960-802 OPS CK GOOD;[02] VERIFIED STEP 1 AUDIT C/W
